MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Catalog Number FEM12060
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent a stent placement procedure using the fluency plus endovascular stent.It was reported that during the procedure, they attempted to bar back the stent, but upon entering the patient, the stent allegedly prematurely deployed.The physician was able to successfully remove the stent.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the stent graft delivery system sample was returned for evaluation with the safety clip on handle and the tuohy-borst tightly closed.The stent graft was loaded in the catheter but shifted into the catheter which could probably be related to the device moving through difficult patient anatomy.There were no signs of partial deployment which leads to inconclusive results for premature deployment.In this case, it was reported that a 0.035" guidewire was used for access and it was unknown if the device was flushed or not.Based on the provided information and the evaluation of the returned sample, the investigation is closed with inconclusive results.A definite root cause for the reported event could not be determined.Labelling review: in reviewing the relevant labeling, it was found that the instructions for use (ifu) sufficiently address the potential risks.The ifu state: "carefully remove the endovascular system from its packaging and inspect packaging and system for any damage or defects.Do not use if the sterile barrier is compromised.There is also a removable safety clip that prevents premature outer sheath retraction".Regarding precautions, the ifu states: "the endovascular system will function after the safety clip is removed and the tuohy borst valve is loosened.This should not be undertaken until the stent graft is at the target location and ready to be deployed".The ifu further state: a 0.035" guidewire is required for the introduction of the endovascular system, and flushing is required prior to insertion or reinsertion.G3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24685099
Report Number2020394-2026-00720
Device Sequence Number13265537
Product Code PFV
UDI-Device Identifier04049519008646
UDI-Public(01)04049519008646(17)281009(10)ANKX1777
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P130029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberFEM12060
Device Lot NumberANKX1777
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown